# SDR DHL2004803505

- Difficulty date: March 23, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Flap
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP HAS INTERIM REPAIR ON UPPER FWD PLATING, STA XW 104.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 57-7-1 FIG 1.  REMOVED PLATING WITH INTERIM REPAIR IAW DC8 SRM 57-1-0 PG 1, DC8 SRM 51-1-21 PG 1.  FABRICATED NEW PLATING 92024T3 0.040 IAW DC8 SRM 57-7-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND PLATING INNER FACE IAW DC8 SRM 51-1-8B.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-3-0 PG 1.
